MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number SC-NEO
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Death (1802)
Date of Event 04/11/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A customer contacted us regarding a product, pulse ox (oximeter) bedside monitor.The customer found their infant child unresponsive.The infant was later pronounced deceased by medical professionals.The infant was connected to a pulse oximeter with a sensor.There were no error codes displayed on the monitor.The patient was also connected to a ventilator.The lot number of the sensor was not recorded and will not be returned.The monitor has been sent back to the service center in plainfield, in for failure investigation.
 
Additional Manufacturer Narrative
The incident sensor was not returned for evaluation.The concomitant pm100n bedside sp02 monitor was returned and nothing was found during testing that would have contributed to the reported event.Alarms functioned normally when alarm limits were violated and the unit tested satisfactorily.If the sample is received or if additional information pertinent to the incident is obtained a follow-up report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A customer contacted us regarding a product, pulse ox (oximeter) bedside monitor.The customer found their infant child unresponsive.The infant was later pronounced deceased by medical professionals.The infant was connected to a pulse oximeter with a sensor.There were no error codes displayed on the monitor.The patient was also connected to a ventilator.The lot number of the sensor was not recorded and will not be returned.The monitor has been sent back to the service center in (b)(4) for failure investigation.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
MDR Report Key7479158
Report Number1282497-2018-00327
Device Sequence Number1314761
Product Code DQA
UDI-Device Identifier20884522042434
UDI-Public20884522042434
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K030930
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2016
Device Model NumberSC-NEO
Device Catalogue NumberSC-NEO
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age11 MO
Patient Weight7